Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Generating countable sets of surjective functions

Tom 213 / 2011

J. D. Mitchell, Y. Péresse Fundamenta Mathematicae 213 (2011), 67-93 MSC: Primary 20M20; Secondary 03E05. DOI: 10.4064/fm213-1-4

Streszczenie

We prove that any countable set of surjective functions on an infinite set of cardinality $\aleph_n$ with $n\in\mathbb N$ can be generated by at most $n^2/2+9n/2+7$ surjective functions of the same set; and there exist $n^2/2+9n/2+7$ surjective functions that cannot be generated by any smaller number of surjections. We also present several analogous results for other classical infinite transformation semigroups such as the injective functions, the Baer–Levi semigroups, and the Schützenberger monoids.

Autorzy

  • J. D. MitchellMathematical Institute
    North Haugh
    St Andrews, Fife, KY16 9SS, Scotland
    e-mail
  • Y. PéresseMathematical Institute
    North Haugh
    St Andrews, Fife, KY16 9SS, Scotland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek